# SDR 07FDEA02349

- Difficulty date: July 2, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611752
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED HOLE (ABOUT 8MM ) AT RIB 8A PYLON NR 1, INBOARD SIDE.  REPAIR PERFORMED BY DOUBLER INSTALLATION IAW SRM 54-51-31 PB 200, APPROVED BY EA 6-5451-106447 A.
